# SDR R61A201702200146

- Difficulty date: February 5, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000130
- Aircraft time: 25,566 hours, 16,433 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066868001
- Condition: Corroded
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED AT FR 83, STRINGER 27 - 28R. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-01 & 51-41-02.
